# SDR REXA2012061800847

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 21,673 hours, 19,195 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN LIFE VEST BAG TORN.  REMOVED AND REPLACED CAPTAIN LIFE VEST IAM AMM 25-61-03.
